Testosterone in women and acne

Common Questions and Answers about Testosterone in women and acne

androgel

1081864 tn?1257519948 and always tired, in pain (body aches, acne a lot!!!!!!!!!!!!!!! and more body and facial hair, weight gain which didnt change even with taking levothyroxine!, also headaches, swollen lymphnodes everywhere, had big painful swelling over right knee that i sometimes could walk or almost not, comes in flares, sometimes both legs, no energy, etc.) need any advise! thanks so much.
Avatar f tn A problem is, testosterone varies a whole lot in both men and women, by the day, hour, week, etc. and even more in women than men, so the only true way to know if you had abnormally low levels would have been to test you a lot, not just twice. You did have the same levels twice, so it might be a problem. A question would be, how's your sexual desire? How's your stamina? How's your ability to build muscle? How's your energy levels?
4270856 tn?1355798754 did you break out in acne? i broke out when i got preggo and i really want a boy. my obgyn told me most people with bous do get acne because testosterone is the acne hormone..
Avatar f tn Hi, Semen does have testosterone in it, but it still helps with acne a lot. It can be swallowed to help, and all pregnant women should be swallowing semen (to avoid pre-eclampsia and morning sickness ref: wikipedia).
Avatar n tn Take an anti-androgen contraceptive pill like Dianette (Diane35 in the USA) which provides birth control and clears acne and facial hair. Or take the combined pill Yasmin which is not based on testosterone.
Avatar m tn i have suffered from cystic acne from more than 3 years now,,, i did have acne before that but it was not cystic,,, about 3 years ago i started to notice that my testicles were getting smaller ,, after a year they became more smaller ,, i went to a doctor and he diagnosed it orchitis this was a year ago,, now whenever i masterbate my epididymis gets inflamed and my acne worsens,,, to chk that if my acne and epidydimitis is interrelated i have increased the number of masterbation and my acne wo
Avatar n tn Most doctors have just left it alone with followup U/S but I have had thinning hair and pain in the ovary, and now pain in my back on that side. I have also had irregular periods that is always treated with birth control. Any hope? It is frustrating to live with these annoying symptoms. My elevated testosterone level seems weird, maybe I have a third ovary and not a cyst?
Avatar m tn I had high free testosterone that appears to have resolved itself over time and it gave me acne, thinning hair, some unwanted, unusual hair and a deeper voice than most women. The acne and the unusual hair resolved but the voice and thin head hair never came back.
Avatar f tn However, recently I developed moderate acne and noticed new hair growth at the corners of my mouth and in between my eyebrows. It turns out that i have a mildly elevated total testosterone level but normal SHBG. Could the elevated total testosterone be causing these symptoms and be enough to diagnose PCOS or is my elevated total testosterone in someway linked to my T3 use?
Avatar n tn s hyperthyroidism (in this case possibly too much synthroid) that would cause oily skin and acne. But I have had patients report acne with these medications even though the levels show it's not too much -- so hard to know if definite relationship.
Avatar f tn Can exercise increase testosterone or DHEA in women? I combine strength training and cardio, which has been very helpful in moderating my hyperthyroid symptoms.
Avatar m tn ve been touching that you should be OK, like did google it, and yes they do say prenant women should not be useing it, but if you google testosterone gel and women you get a differant results, so the picture gets even more confusing. But just shaking hands your safe.
Avatar m tn Acne along the jawline and the neck and back indicate a hormonal imbalance for women. Typically, men get acne in those areas. There is no one answer for everyone. The first food to get rid of, in my opinion, is cow's milk products. That is the food that gives my daughter acne in those areas. My daughter needed to get several things out of her diet to cure her acne. It's not easy for her and every time she cheats, she gets flare ups.
467959 tn?1207086251 In May 2007 I had I-131 done. I am currently on Levothyroxine 100 MCG daily. My most recent lab work was in Feb. 2008 showing Total T4 at 9.7 TSH at 2.077 Free T4 at 1.7 Since December 2007 I started breaking out with acne on my cheeks. I never had a problem before with acne. I am also suffering from hair loss (like many of you out there). According to my dr. this should have stopped by now.
Avatar f tn The warning signs of PCOS are irregular or absent period, excessive facial or body hair, weight gain, trouble losing weight, and bad acne. You can have your testosterone levels drawn to see if you have PCOS. If you think you might, go to your gyno and ask about being tested. Best of luck!
1139187 tn?1355706647 I have Very high SHGB and very low testosterone. My dr said much of my testosterone is bound and can not be used. High SHGB is probably from long term use of birth control pills. I am switching birth control pills to the lowest estrogen kind to see if it helps. I may quit taking them at the end of the year. I'm not sure how SHGB and testosterone effect my thyroid, but wonder if birth control pills have been an issue in balancing out my thyroid.
Avatar m tn My daughter never really had acne in her life and recently tested with higher then normal testosterone which the doctor has attributed to this severe acne condition. We purchased proactive but she has a reaction to that. I just purchased Mario something or other and it doesn't seem to be working. any ideas?
594189 tn?1386916607 In women, small amounts of testosterone are produced by the ovaries and adrenal glands. Even slight increases in testosterone production can disrupt the balance of hormones and cause symptoms such as amenorrhea, infertility, acne, and hirsutism. These symptoms and others are often seen with polycystic ovarian syndrome, a condition characterized by an excess production of androgens.
1070570 tn?1283436213 Do know that DHEA converts into testosterone OR estrogen and it is not your choice, and if you take too much DHEA, you will know it, you will get acne and your skin will get greasy. Some of my friends take less, some take more - I sometimes take less as I get acne. You can try a little of a reputable brand and see - but the tests it will impact are not so much thyroid but are the androgens.
Avatar m tn I started getting breakouts on my face and a lot of acne on thew back of my neck and on my shoulders. Some of the pimples are very large others itch. Ive tried some acne treatments. The pads help with the face but irritate the skin. They do nothing for the shoulders neck or upper back.
Avatar m tn I had been prescribed a supplement for the treatment of acne and the salts in that supplement contain myo -inositol, D-Chiron Inositol, Chromium and Vitamin D3 and I have been taking these for 3 months now. I haven't been diagnosed with any PCOS or hormonal imbalance in my reports. Is it safe to take these supplements without any side effects as i read on internet these supplements are used for PCOS treatment mainly.
Avatar n tn Due to some concern over these results my physician decided to recheck them on 9/25/08 and again my Free Testosterone was high at 3.14 and my Testosterone was also elevated at 79. During my research about high Testosterone in woman PCOS is something that came up more often than anything else. If you could please help me with any information available I would really appreciate it. Thank you very much!